# SDR SWIA202157042

- Difficulty date: January 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BACKUP SILL AT STGR 21L BETWEEN FS 310.00 AND FS 333.00 CORRODED.   (C-CHECK) RO 3/25/2021    INTERCOSTAL WEB AT STGR21L BETWEEN FS319 AND FS333 FOUND TO BE OUT OF LIMITS REF. CRJ-700 SRM, 53-21-23-101-001-A01 AND CRJ-700 SRM, 53-00-00-101-001-A01. INSTALLED NEW INTERCOSTAL AT STGR 21L BETWEEN FS310 AND FS333 REF. BOMBARDIER DWG SH670-31810 REV W AND CRJ-700 SRM, 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR FURTHER DETAILS
